Open Access
December 2011 On the extistence of symplectic realizations
Marius Crainic, Ioan Mǎrcuţ
J. Symplectic Geom. 9(4): 435-444 (December 2011).


We present a new proof of the existence of symplectic realizations of a Poisson manifold $(M,\pi)$. The proof consists in the construction of a symplectic form on an open neighborhood of the zero-section of the cotangent bundle of $M$, defined by an explicit global formula.


Download Citation

Marius Crainic. Ioan Mǎrcuţ. "On the extistence of symplectic realizations." J. Symplectic Geom. 9 (4) 435 - 444, December 2011.


Published: December 2011
First available in Project Euclid: 28 February 2012

zbMATH: 1244.53091
MathSciNet: MR2900786

Rights: Copyright © 2011 International Press of Boston

Vol.9 • No. 4 • December 2011
Back to Top